# SDR VJ970020

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 897-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE AFT CARGO PIT S-30 IS CORRODED FROM STATION 897 TO STATION 965.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 51-01 FIG 1. REMOVED CORRODED AREA OF STRINGER 30 IAW DC-9 SRM 51-01, TREATED AND PRIMED LONGERON IAW DC-9 SRM 51-10-3, 51-60-0.  (M)
